# SDR AALA202008119005

- Difficulty date: August 9, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 12,897 hours, 4,946 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,   R1 DOOR EMERGENCY OPERATION CYLINDER PRESSURE AT 1600 PSI AT 70 DEG F, BELOW LIMITS. SERVICED R1 DOOR EMERGENCY OPERATION CYLINDER PRESSURE TO SERVICEABLE LIMITS IAW AMM 52-10-00. NO LEAKS NOTED.
